IIUM Repository

Items where Division is "Kulliyyah of Science > Department of Computational and Theoretical Sciences" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: A | F | G | I | K | M | N | S | T | U | W
Number of items: 44.

A

Abdul Khir , Mohd Fared and Mohd Zain, Mohd Norzaliman and , Suryadi and Saharudin, Suhairi and Shaari, Sahbudin (2010) Characterization of four states polarization flipper for single photon application. In: Photonics (ICP), 2010 International Conference on, 5-7 July 2010, Langkawi, Malaysia .

Abdullah, Mimi Hafizah and Li, Steven (2010) Trading frequency and implied transaction costs of options: evidence from the Australian index option market. In: International Conference on Business and Economics Research (ICBER), 15-16 March 2010, Kuching Sarawak. (Unpublished)

Abdullah, Mimi Hafizah and Li, Steven (2010) The performance of Leland's option pricing models in the presence of transaction costs: evidence from the Australian index option market. In: The 18th Annual Conference on Pacific Basin Finance, Economics, Accounting and Management, 23-25 July 2010, Beijing, China. (Unpublished)

Accardi, Luigi and Ohno, Hiromichi and Mukhamedov, Farrukh (2010) Quantum Markov fields on graphs. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13 (2). pp. 165-189. ISSN 0219-0257

F

Fidaleo, Francesco and Mukhamedov, Farrukh (2010) Ergodic properties of bogoliubov automorphisms in free probability. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13 (03). pp. 393-441. ISSN 0219-0257

G

Ganikhodjaev, Nasir (2010) On non-associativity of Rhesus factor transmission. In: 3rd International Interdisciplinary Chaos Symposium on Chaos and Complex Systems, 21-24 May 2010, Istanbul, Turkey.

Ganikhodjaev, Nasir (2010) Strange attractor in the Potts model on a Cayley tree in the presence of competing interactions. In: 3rd International Interdisciplinary Chaos Symposium on Chaos and Complex Systems, 21-24 May 2010, Istanbul, Turkey. (Unpublished)

Ganikhodjaev, Nasir and Abdul Razak, Fatimah (2010) Griffith-Kelly-Sherman correlation inequalities for generalized Potts model. Mathematical Physics, Analysis and Geometry, 13 (1). pp. 1-18. ISSN 1385-0172 (P), 1572-9656 (O)

Ganikhodjaev, Nasir and Abdul Razak, Fatimah (2010) Griffith–Kelly–Sherman correlation inequalities for generalized Potts model. In: IIUM Research, Invention and Innovation Exhibition 2010, 26-27th January 2010, CAC. (Unpublished)

Ganikhodjaev, Nasir and Temir, Seyit and Akin, Hasan (2010) Modulated phase of a Potts model with competing interactions on a Cayley tree. In: IIUM Research, Innovation & Invention Exhibition (IRIIE 2010), 26 - 27 January 2010, Kuala Lumpur.

Ganikhodjaev, Nasir and Uguz, Selman and Akin, Hasan and Temir, Seyit (2010) On pure phases of the Vannimenus model. In: ICMS 2010: International Conference on Mathematical Science, 23–27 November 2010, Bolu (Turkey).

Ganikhodjaev, Nasir and Uguz, Selman and Akin, Hasan and Temir, Seyit (2010) On pure phases of the Vannimenus model. AIP Conference Proceedings , 1309. pp. 288-293. ISSN 0094-243X (P), 1551-7616 (O)

Ganikhodjaev, Nasir and Zakaria, Siti Fatimah (2010) Phase diagram of the Ising model next-nearest-neighbour interactions. In: International Conference on Mathematical Applications in Engineering (ICMAE’10), 3 - 4 Aug, 2010, Kuala Lumpur.

Ganikhodjaev, Nasir and Zakaria, Siti Fatimah (2010) Phase diagram of the Ising model with next-nearest-neighbour interactions. In: Proceedings of International Conference on Mathematical Applications in Engineering. Faculty of Engineering, International Islamic University Malaysia (IIUM), Kuala Lumpur, pp. 355-359. ISBN 9789834309046

I

Islam, Mohd Aminul (2010) Causality relationships between non-bank financial intermediaries and economic growth: the case of Malaysia. In: IIUM Research, Innovation & Invention Exhibition (IRIIE 2010), 26 - 27 January 2010, Kuala Lumpur. (Unpublished)

Islam, Mohd Aminul (2010) Cointegration and Causality between non-bank financial intermediaries and economic growth in Malaysia. In: IIUM Research, Innovation & Invention Exhibition (IRIIE 2010), 26 - 27 January 2010, Kuala Lumpur.

K

Karimov , Abdusalom and Mukhamedov, Farrukh (2010) Martingale convergence theorems in JW-Algebras. Bulletin of the Malaysian Mathematical Sciences Society, 33 (3). pp. 405-410. ISSN 0126-6705

Karimov , Abdusalom and Mukhamedov, Farrukh (2010) On limit theorems in JW-Algebras. Probability and Mathematical Statistics, 30 (1). pp. 153-165. ISSN 0208-4147

M

Mukhamedov, Farrukh (2010) Lattice models with interactions on Caylay tree. In: IIUM Research, Innovation & Invention Exhibition (IRIIE 2010), 26 - 27 January 2010, Kuala Lumpur.

Mukhamedov, Farrukh (2010) On dynamical systems and phase transitions for Q + 1-state P-adic Potts model on the Cayley tree. In: Proceedings of the 6th IMT-GT Internation Conference on Mathematics, Statistics and its Applications (ICMSA2010), 3-4 November 2010, Kuala Lumpur.

Mukhamedov, Farrukh (2010) On marginal Markov processes of quantum quadratic stochastic prosses. In: Quantum Probability and Infinite Dimensional Analysis. Quantum Probability and White Noise Analysis (25). World Scientific, Singapore, pp. 203-215. ISBN 9789814295420

Mukhamedov, Farrukh (2010) On p-Adic quasi Gibbs Measures for q+1-state Potts model on the cayley tree. p-Adic Numbers, Ultrametric Analysis and Applications, 2 (3). pp. 241-251. ISSN 2070-0466

Mukhamedov, Farrukh (2010) On strictly weak mixing C*-dynamical systems and a weighted ergodic theorem. Studia Scientiarum Mathematicarum Hungarica, 47 (2). pp. 155-174. ISSN 1588-2896 (O), 0081-6906 (P)

Mukhamedov, Farrukh and Abduganiev, Abduaziz (2010) On the description of bistochastic Kadison–Schwarz operators on M2(C). Open Systems & Information Dynamics, 17 (3). pp. 245-253. ISSN 1230-1612

Mukhamedov, Farrukh and Mohd Jamal, Afifah Hanum (2010) Classification of ξs-quadratic stochastic operators in 2D-simplex. In: 3rd International Conference on Science & Technology : Applications in Industry and Education (ICSTIE 2010), 16-17 Dec., 2010, Penang.

Mukhamedov, Farrukh and Mohd Jamal, Afifah Hanum (2010) On ξs-quadratic stochastic operators in 2-dimensional simplex. In: Proceedings of the 6th IMT-GT Internation Conference on Mathematics, Statistics and its Applications (ICMSA2010), 3-4 November 2010, Kuala Lumpur.

Mukhamedov, Farrukh and Mukhamedov, Maksut and Abduganiev, Abduaziz (2010) On dynamics of quantum quadratic operators on M2(C). In: International Conference on Mathematical Applications in Engineering (ICMAE’10), 3-4 Aug. 2010, Kuala Lumpur.

Mukhamedov, Farrukh and Saburov, Mansoor (2010) On a variational inequality problem for a finite family of nonexpansive mappings in Hilbert spaces. JP Journal of Fixed Point Theory and Applications, 5 (3). pp. 157-170. ISSN 0973-4228

Mukhamedov, Farrukh and Saburov, Mansoor (2010) On homotopy of volterrian quadratic stochastic operators. Applied Mathematics & Information Sciences, 4 (1). pp. 47-67. ISSN 1935-0090

Mukhamedov, Farrukh and Saburov, Mansoor (2010) Stability of a dynamical system related to XY-Model in Quantum Markov Chains Scheme. In: Regional Conference on Applied and Engineering Mathematics 2010, Penang, Malaysia, 2-3 June, 2010.

Mukhamedov, Farrukh and Saburov, Mansoor (2010) Strong convergence of an explicit iteration process for a totally asymptotically II-nonexpansive mapping in Banach spaces. Applied Mathematics Letters, 23 (12). pp. 1473-1478. ISSN 0893-9659

Mukhamedov, Farrukh and Saburov, Mansoor (2010) Weak and strong convergence of an implicit iteration process for an asymptotically quasi-I-nonexpansive mapping in banach space. Fixed Point Theory and Applications, 2010. pp. 1-14. ISSN 1687-1820

Mukhamedov, Farrukh and Temir, Seyit and Akin, Hasan (2010) A note on dominant contractions of Jordan algebras. Turkish Journal of Mathematics, 34 (1). pp. 85-93. ISSN 1300-0098

Mukhamedov, Farrukh and Wan Rozali, Wan Nur Fairuz Alwani (2010) On ξa-quadratic stochastic operators and their classifications. In: 3rd International Conference on Science & Technology : Applications in Industry and Education (ICSTIE 2010), 16-17 Dec., 2010, Penang.

N

Nik Idris, Nik Ruzni (2010) Estimating the bias in meta analysis estimates for continuous data with non-random missing study variance. In: Seminar Kebangsaan Sains Komputer Dan Matematik 2010, 21-22 December 2010, Kota Kinabalu, Sabah.

Nik Idris, Nik Ruzni and Saidin, Norraida (2010) An empirical study of the choice of meta analysis model on the overall estimates for continuous data with missing standard deviations. In: 2nd International Conference on Knowledge Discovery(ICKD 2010), 19-21 March, 2010, Bali, Indonesia.

Nik Ruzni, Nik Idris and Sarudin, Norraida (2010) The effects of the choice of meta analysis model on the overall estimates for continuous data with missing standard deviations. In: 2010 Second International Conference on Computer Engineering and Applications, 19-21 March, 2010, Bali Island, Indonesia.

S

Saparmin, Norzakiah (2010) A preliminary attempt to compare the epistemological frameworks of the scientific traditions in the West and in Islam. Eubios Journal of Asian and International Bioethics, 20 (6 SupB). p. 256. ISSN 1173-2571

Shamsul Shaari, Jesni (2010) Comment on new estimates of single photon parameters for setellite-based QKD. Optics Communications, 283 (7). pp. 1575-1576. ISSN 0030-4018

Shamsul Shaari, Jesni and Bahari, Iskandar (2010) Independent attacks in imperfect settings: a case for two-way quantum key distribution scheme. Physics Letters A, 374 (41). pp. 4205-4211. ISSN 0375-9601

T

Temir, Seyit and Ganikhodjaev, Nasir and Akin, Hasan and Uguz, Selman (2010) Phase diagrams of a Potts Model with competing binary and ternary interactions. In: ICNAAM 2010: International Conference of Numerical Analysis and Applied Mathematics 2010, 19–25 September 2010, Rhodes (Greece).

Temir, Seyit and Ganikhodjaev, Nasir and Akin, Hasan and Uguz, Selman (2010) Phase diagrams of a Potts model with competing Binary and ternary interactions. AIP Conference Proceedings , 1281. pp. 2069-2073. ISSN 0094-243X (P), 1551-7616 (O)

U

Uguz, Selman and Ganikhodjaev, Nasir and Temir, Seyit and Akin, Hasan (2010) Modulated phase of an Ising system with competing interactions on a Cayley Tree of arbitrary order. AIP Conference Proceedings , 1281. pp. 2074-2077. ISSN 0094-243X (P), 1551-7616 (O)

W

Wang, Haiyan and Tolos, Siti Marponga and Wang, Suojin (2010) A distribution free test to detect general dependence between a response variable and a covariate in the presence of heteroscedastic treatment effects. The Canadian Journal of Statistics, 38 (3). pp. 408-433. ISSN 0319-5724 (P), 1708-945X (O)

This list was generated on Thu Nov 14 13:00:51 2019 +08.